Skip to main content

Projections onto L 1 subspaces of L1(μ)

Part of the Lecture Notes in Mathematics book series (LNM,volume 995)

Abstract

If X is a L1, 1+ɛ subspace of L1(μ) and ɛ > 0 is sufficiently small, then X is complemented.

Supported in part by NSF MCS-802510.

Supported in part by NSF MCS-7903042.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0061884
  • Chapter length: 7 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   29.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-40036-3
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   39.95
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. L. Dor, On Projections in L1, Annals of Math. 102 (1975), 463–474.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. L. Dor, On Embedding of Lp-spaces in Lp-spaces, Dissertation, The Ohio State University, 1975.

    Google Scholar 

  3. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer-Verlag, Berlin, 1977.

    CrossRef  MATH  Google Scholar 

  4. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, Springer-Verlag, Berlin, 1979.

    CrossRef  MATH  Google Scholar 

  5. A. Pełczyński, Projections in certain Banach Spaces, Studia Math 19 (1960), 209–228.

    MathSciNet  MATH  Google Scholar 

  6. M. Zippin, L 1 subspaces of ℓ1, Israel J. Math 22 (1975), 110–117.

    MathSciNet  CrossRef  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1983 Springer-Verlag

About this paper

Cite this paper

Alspach, D.E., Johnson, W.B. (1983). Projections onto L 1 subspaces of L1(μ). In: Blei, R.C., Sidney, S.J. (eds) Banach Spaces, Harmonic Analysis, and Probability Theory. Lecture Notes in Mathematics, vol 995. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0061884

Download citation

  • DOI: https://doi.org/10.1007/BFb0061884

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12314-9

  • Online ISBN: 978-3-540-40036-3

  • eBook Packages: Springer Book Archive